Issue
Volume 7, Number 2

Articles in the Issue:

Regular Articles:
S. Mefire
Associating a limit perturbation model in 3D with reduced meshes for simulations of the localization of certain electromagnetic inhomogeneities
Int. J. Numer. Anal. Mod., 7 (2010), pp. 195-216. Abstract
pdf
Full Article

H. Feng, D. Jiang and J. Zou
Numerical identification of magnetic permeability
Int. J. Numer. Anal. Mod., 7 (2010), pp. 217-239. Abstract
pdf
Full Article

J. Peter, N. Chander and S. Raha
The alpha method for solving differential algebraic inequality (DAI) systems
Int. J. Numer. Anal. Mod., 7 (2010), pp. 240-260. Abstract
pdf
Full Article

S. Amat, K. Dadourian and J. Liandrat
On a nonlinear 4-point ternary and interpolatory multiresolution scheme eliminating the Gibbs phenomenon
Int. J. Numer. Anal. Mod., 7 (2010), pp. 261-280. Abstract
pdf
Full Article

J. Wang, Y. Wang and X. Ye
A new finite volume method for the Stokes problems
Int. J. Numer. Anal. Mod., 7 (2010), pp. 281-302. Abstract
pdf
Full Article

K. In't Hout and S. Foulon
ADI finite difference schemes for option pricing in the Heston model with correlation
Int. J. Numer. Anal. Mod., 7 (2010), pp. 303-320. Abstract
pdf
Full Article

N. Moshkin and K. Poochinapan
Novel finite difference scheme for the numerical solution of two-dimensional incompressible Navier-Stokes equations
Int. J. Numer. Anal. Mod., 7 (2010), pp. 321-329. Abstract
pdf
Full Article

H. Li and L. Wang
A spectral method on tetrahedra using rational basis functions
Int. J. Numer. Anal. Mod., 7 (2010), pp. 330-355 . Abstract
pdf
Full Article

B. Dickinson and J. Singler
Nonlinear model reduction using group proper orthogonal decomposition
Int. J. Numer. Anal. Mod., 7 (2010), pp. 356-372 . Abstract
pdf
Full Article

W. Zhang and Y. Wong
Efficient parallel hybrid computations for three-dimensional wave equation prestack depth imaging
Int. J. Numer. Anal. Mod., 7 (2010), pp. 373-391 . Abstract
pdf
Full Article